Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Antidepressents and its side effects - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
User :   hello
Doctor :   How can i help you?
User :   I made a mistake of taking someone else's presecription anti-depressants
Doctor :   ok
User :   its only been a few days. I stopped. I figure if I stop now it will be ok and I wont have any problems right?
Doctor :   provide mw in details of drugs prescribed to you and the drugs you have taken by mistake
User :   they are amitryptaline i believe. a tricyclic antidepressant. elavil.
Doctor :   ok
User :   i heard they take weeks to kick in so if I stop taking them after 4 days would their be any side effects?
Doctor :   may be
Doctor :   but why did you take these drugs?

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor